# SDR WTAA950248

- Difficulty date: August 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N280UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120090
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3203001005
- Condition: Intermittent
- Location: Lt Te Flap
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

SFO - FLAP CONTROL FAULT REPORTED ON TAKEOFF ROLL.  TAKEOFF ABORTED WITHOUT INCIDENT.  UPON FLAP RETRACTION INBOARD PAIR REMAINED AT 15 DEGREES WHILE OUTBOARD AND NACELLE FLAPS RETRACTED NORMALLY.  MAINTENANCE ELECTRICAL CONNECTORS AT INBOARD FLAP ACTUATORS.  FLAP SYSTEM OPERATIONAL CHECK NORMAL.  PROBLEM REOCCURED ON SUBSEQUENT TAKEOFF ATTEMPT.  MAINTENANCE REPLACED LEFT INBOARD FLAP ACTUATOR.  AIRCRAFT RETURNED TO SERVICE.  (M)
